PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

Myopathy in hyperthyroidism as a consequence of rapid reduction of thyroid hormone: A case report.

Abstract Myalgia and elevated creatine kinase (CK) are occasionally observed during the treatment of hyperthyroid patients. Relative hypothyroidism resulted from rapid thyroid hormone reduction had been promoted as a plausible cause of these myopathic changes, however rarely reported.
PMID
Related Publications

Development of hypothyroidism with thyroid stimulation blocking antibody long after treatment with antithyroid drugs in a patient with hyperthyroid Graves' disease: a case report.

Diagnosis and treatment of Graves disease.

Laboratory tests for evaluating thyroid therapy.

Comparison of the effectiveness of 131-I and antithyroid drugs in the treatment of Graves' disease in children.

Elevation of serum creatine kinase during treatment with antithyroid drugs in patients with hyperthyroidism due to Graves disease. A novel side effect of antithyroid drugs.

Authors

Mayor MeshTerms
Keywords
Journal Title medicine
Publication Year Start




PMID- 28746208
OWN - NLM
STAT- MEDLINE
DA  - 20170726
DCOM- 20170807
LR  - 20170807
IS  - 1536-5964 (Electronic)
IS  - 0025-7974 (Linking)
VI  - 96
IP  - 30
DP  - 2017 Jul
TI  - Myopathy in hyperthyroidism as a consequence of rapid reduction of thyroid
      hormone: A case report.
PG  - e7591
LID - 10.1097/MD.0000000000007591 [doi]
AB  - RATIONALE: Myalgia and elevated creatine kinase (CK) are occasionally observed
      during the treatment of hyperthyroid patients. Relative hypothyroidism resulted
      from rapid thyroid hormone reduction had been promoted as a plausible cause of
      these myopathic changes, however rarely reported. PATIENT CONCERNS: We hereby
      presented a 20-year-old female with Grave's disease, who developed myopathy and
      elevated CK during rapid correction of thyroid hormone. DIAGNOSES: Relative
      hypothyroidism-induced myopathy. INTERVENTIONS: Antithyroid drug (ATD) dosage was
      reduced without levothyroxine replacement. OUTCOMES: The muscular symptoms were
      recovered with CK level returned to normal after adoption of the euthyroid
      status. LESSONS: Differentiation of relative hypothyroidism from other causes of 
      myopathy, especially with the effect of ATD, is important for clinical practice, 
      although difficult in many cases.
FAU - Li, Qianrui
AU  - Li Q
AD  - Department of Endocrinology and Metabolism, West China Hospital, Sichuan
      University, Chengdu, China.
FAU - Liu, Yuping
AU  - Liu Y
FAU - Zhang, Qianying
AU  - Zhang Q
FAU - Tian, Haoming
AU  - Tian H
FAU - Li, Jianwei
AU  - Li J
FAU - Li, Sheyu
AU  - Li S
LA  - eng
PT  - Case Reports
PT  - Journal Article
PL  - United States
TA  - Medicine (Baltimore)
JT  - Medicine
JID - 2985248R
RN  - 0 (Antithyroid Agents)
RN  - 0 (Thyroid Hormones)
SB  - AIM
SB  - IM
MH  - Antithyroid Agents/*adverse effects/therapeutic use
MH  - Diagnosis, Differential
MH  - Female
MH  - Graves Disease/complications/*drug therapy/metabolism/radiotherapy
MH  - Humans
MH  - Hyperthyroidism/diagnosis/*etiology/metabolism
MH  - Muscular Diseases/diagnosis/*etiology/metabolism
MH  - Thyroid Hormones/metabolism
MH  - Young Adult
EDAT- 2017/07/27 06:00
MHDA- 2017/08/08 06:00
CRDT- 2017/07/27 06:00
AID - 10.1097/MD.0000000000007591 [doi]
AID - 00005792-201707280-00039 [pii]
PST - ppublish
SO  - Medicine (Baltimore). 2017 Jul;96(30):e7591. doi: 10.1097/MD.0000000000007591.